# SDR P5CA9801571

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF R/H WING L/E PANEL JUST I/B OF #4 ENG PREVIOUS REPAIR FOUND CRCKED. SANDED OFF PREVIOUS REPAIR CUT SKIN BACK TO A 6X6 INCH CUTOUT, CLEANED AREA APPLIED FIBERGLASS OVERLAYS IAW SRM 51-40-09.
